RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 152–156 (Mi mz2477)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Normal forms near an invariant torus and the asymptotic eigenvalues of the operator $\langle V,\nabla\rangle-\epsilon\Delta$

M. A. Poteryakhin

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2477

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 140–145

Bibliographic databases:

Received: 25.05.2004

Citation: M. A. Poteryakhin, “Normal forms near an invariant torus and the asymptotic eigenvalues of the operator $\langle V,\nabla\rangle-\epsilon\Delta$”, Mat. Zametki, 77:1 (2005), 152–156; Math. Notes, 77:1 (2005), 140–145

Citation in format AMSBIB
\Bibitem{Pot05}
\by M.~A.~Poteryakhin
\paper Normal forms near an invariant torus and the asymptotic eigenvalues of the operator $\langle V,\nabla\rangle-\epsilon\Delta$
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 152--156
\mathnet{http://mi.mathnet.ru/mz2477}
\crossref{https://doi.org/10.4213/mzm2477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158706}
\zmath{https://zbmath.org/?q=an:02203030}
\elib{http://elibrary.ru/item.asp?id=9140731}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 140--145
\crossref{https://doi.org/10.1007/s11006-005-0014-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800014}
\elib{http://elibrary.ru/item.asp?id=13479617}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144380569}


Linking options:
  • http://mi.mathnet.ru/eng/mz2477
  • https://doi.org/10.4213/mzm2477
  • http://mi.mathnet.ru/eng/mz/v77/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Albeverio, S. Yu. Dobrokhotov, M. A. Poteryakhin, “Non-Self-Adjointness of Operators with Small Diffusion”, Math. Notes, 78:6 (2005), 874–876  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Albeverio, S, “On quasimodes of small diffusion operators corresponding to stable invariant tori with nonregular neighborhoods”, Asymptotic Analysis, 43:3 (2005), 171  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:92
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020